Previous |  Up |  Next


Title: A nonlinear system of differential equations with distributed delays (English)
Author: Chocholatý, Pavol
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 6-11, 2010
Issue: 2010
Pages: 58-64
Category: math
Summary: It is well-known that the environments of most natural populations change with time and that such changes induce variation in the growth characteristics of population which is often modelled by delay differential equations, usually with time-varying delay. The purpose of this article is to derive a numerical solution of the delay differential system with continuously distributed delays based on a composition of $p$-step methods ($p=1,2,3,4,5$) and quadrature formulas. Some numerical results are presented compared to the known ones. (English)
Keyword: delay differential equations
Keyword: ordinary differential equations
Keyword: Runge-Kutta methods
Keyword: Newton-Cotes quadrature
MSC: 65L03
MSC: 65L06
Date available: 2015-07-08T06:50:01Z
Last updated: 2023-06-05
Stable URL:


Files Size Format View
PANM_15-2010-1_10.pdf 248.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo